Table of Contents
International Journal of Analysis
Volume 2013, Article ID 538027, 12 pages
http://dx.doi.org/10.1155/2013/538027
Research Article

Uniqueness of Meromorphic Functions Sharing Fixed Point

Department of Mathematics, Karnatak University, Dharwad 580003, India

Received 28 September 2012; Revised 22 January 2013; Accepted 30 January 2013

Academic Editor: Alexandre Timonov

Copyright © 2013 Subhas S. Bhoosnurmath and Veena L. Pujari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the uniqueness of meromorphic functions concerning differential polynomials sharing fixed point and obtain some significant results , which improve the results due to Lin and Yi (2004).